MathSciNet Relay Station
MathSciNet bibliographic data
MR2168432 (2006d:35225) 35Q53
Henry, David Infinite propagation speed for the Degasperis-Procesi equation. J. Math. Anal. Appl. 311 (2005), no. 2, 755–759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement